MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CARDIAC CATH

MEDLINE INDUSTRIES, LP MEDLINE; CARDIAC CATH
Catalog Number DYNJ45524B
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe within the pack "has a "neck", meaning that it has extra space that allows for bubbles if not careful." the customer reported that they had "several cases where an air bubble was sent down the coronary artery", and "in one procedure, the air bubble did not dissipate and was still present at the end of the case".The customer reported there were no complications during or after the procedures as a result of the air bubble.The customer did not report any serious injury or medical intervention as a result of the reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe within the pack "has a "neck", meaning that it has extra space that allows for bubbles if not careful." the customer reported that they had "several cases where an air bubble was sent down the coronary artery", and "in one procedure, the air bubble did not dissipate and was still present at the end of the case".

Brand Name
MEDLINE
Common Device Name
CARDIAC CATH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093
MDR Report Key24278911
Report Number1423395-2026-00020
Device Sequence Number8318442
Product Code OES
UDI-Device Identifier10193489853780
UDI-Public10193489853780
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ45524B
Device Lot Number25IBL872
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown